Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 57, NWS New Orleans, LA

December 15, 20095 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Dec 15, 2009, 11:49 AM CST for 5 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2009, 11:49 AM CST (17:49 UTC)
Expired
Dec 15, 2009, 2:45 PM CST
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Lafourche Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA, Saint John the Baptist Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 151749
FFWLIX
LAC051-057-071-089-095-152045-
/O.NEW.KLIX.FF.W.0057.091215T1749Z-091215T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1149 AM CST TUE DEC 15 2009

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...METAIRIE...MARRERO...KENNER...
  HARVEY...GRETNA...AVONDALE...
  NORTH CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF THIBODAUX...
  SOUTHWESTERN ORLEANS PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF NEW ORLEANS...
  ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAHNVILLE...
  SOUTH CENTRAL ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 245 PM CST

* AT 1146 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
  TO DETECT SHOWERS ACROSS THE AREA. ALTHOUGH MUCH OF THE HEAVIER 
  RAIN HAS BEEN TAPERING OFF...RESIDUAL WATER FROM THESE EARLIER 
  STORMS WILL CONTINUE POSE A THREAT TO THE AREA. MOTORISTS SHOULD
  BE PREPARED TO ENCOUNTER MANY WATER COVERED ROADS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWEGO...
  WAGGAMAN...NORCO...NEW SARPY...HARAHAN...DESTREHAN AND BRIDGE CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 2974 9078 2979 9080 2977 9083 2979 9085
      3006 9034 3006 9026 3003 9018 3005 8995
      3000 9002 2986 9004 2956 9052

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 15, 3:11 AM CST, 8 hours 38 minutes earlier.

Area forecast discussion, Dec 15, 3:11 AM CST, 8 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
311 AM CST TUE DEC 15 2009

.SYNOPSIS...
LARGE AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUES
TO AFFECT SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. RAINFALL
ATES WITH THE HEAVIEST STORMS HAVE BEEN IN THE 1 TO 1.5 INCH PER
HOUR RANGE...CONTINUING THE THREAT OF FLASH FLOODING ACROSS THE
REGION. THE FOCUS FOR THIS ACTIVITY IS A WEAK SURFACE BOUNDARY
THAT REMAINS STALLED NEAR THE NORTHERN GULF COAST.

COLD FRONT CURRENTLY EXTENDS FROM A LOW OVER UPSTATE NEW YORK
SOUTHWESTWARD THROUGH THE OHIO VALLEY...INTO CENTRAL MISSISSIPPI
AND NORTHERN LOUISIANA.

&&

.SHORT TERM...
CANCELLED THE DENSE FOG ADVISORY AS EXTENSIVE RAIN HAS ONCE AGAIN
SPREAD INLAND. THIS SHOULD KEEP THINGS A LITTLE BETTER MIXED WITH
VISIBILITIES REMAINING ABOVE ADVISORY CRITERIA. HEAVY RAINFALL
WILL CONTINUE TO HAVE THE POTENTIAL TO DROP VISIBILITIES TO 1 MILE
OR LESS IN SOME AREAS.

COLD FRONT WILL CONTINUE MOVING SLOWLY TOWARD THE AREA. UNTIL THE
FRONT COMES THROUGH...EXPECT A CONTINUING THREAT OF HEAVY RAIN
AS THE WEAK BOUNDARY THAT USED TO BE A WARM FRONT REMAINS STALLED
NEAR THE AREA. FORECAST RAINFALL TOTALS FOR TODAY ARE GENERALLY IN
THE ONE INCH TO ONE AND ONE HALF INCHES. SOME LOCAL AMOUNTS WILL
BE HIGHER...WITH AN ADDITIONAL THREE INCHES POSSIBLE.

THE FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND INTO
TONIGHT. UNFORTUNATELY IT NOW LOOKS LIKE THE FRONT WILL STALL JUST
SOUTH OF THE COAST AND THEN MOVE BACK TOWARD THE NORTH BRINGING
ANOTHER CHANCE OF RAINFALL TO EXTREME SOUTHEAST LOUISIANA AND
COASTAL MISSISSIPPI THURSDAY AND THURSDAY NIGHT.

AS THE FRONT MEANDERS NORTHWARD...A SURFACE LOW IS NOW FORECAST TO
DEVELOP OVER THE WESTERN GULF AND MOVE EAST/NORTHEASTWARD THROUGH
THE CENTRAL OR NORTHERN GULF. THE EXTENT OF THE RAINFALL OVER LAND
WILL DEPEND GREATLY ON THE TRACK OF THIS LOW. THE FARTHER NORTH
THE LOW MOVES...THE MORE RAIN WILL MOVE ON SHORE. CURRENTLY...IT
LOOKS LIKE THE HEAVIEST RAIN WILL REMAIN OFF SHORE.

.LONG TERM...
AS THE LOW MOVES AWAY FROM THE AREA...NORTHWEST FLOW WILL BRING
DRIER AIR INTO THE AREA...AND RESULT IN A REPRIEVE FROM THE WET
CONDITIONS WE/VE BEEN DEALING WITH FOR THE LAST WEEK.

AN UPPER TROUGH DIGGING INTO THE MIDDLE MISSISSIPPI VALLEY WILL
RESULT IN AN INCREASE IN CLOUDS AND POSSIBLY A FEW SHOWERS...
MAINLY ACROSS THE NORTHERN PORTION OF THE AREA FRIDAY NIGHT AND
SATURDAY. DEEP NORTHWEST FLOW WILL KEEP TEMPERATURES BELOW NORMAL
THROUGH MOST OF THE EXTENDED PERIOD.

&&

.AVIATION...
CURRENTLY MVFR CIGS AT KMSY...KGPT AND KBTR...BUT VLIFR AT KMCB.
RAIN HAS KEPT THE DENSE FOG THAT WE SAW LAST NIGHT AWAY. OUTSIDE OF
RAIN AREAS...GENERALLY SEE LIFR CIGS AT BEST. WILL HANDLE LOCALIZED
THUNDER AS IT APPROACHES TERMINALS INSTEAD OF A BROADBRUSH APPROACH.
FRONT WILL MOVE THROUGH LATER IN THE MORNING AND EARLY
AFTERNOON...WITH CIGS AND VSBYS IN THE MVFR TO VFR RANGE BY LATE
AFTERNOON.

&&

.MARINE...
DENSE SEA FOG SEEMS CONFINED TO SHORE AREAS AND A DENSE FOG
ADVISORY IS IN EFFECT UNTIL FRONTAL PASSAGE TUESDAY. ONSHORE FLOW
EXPECTED TO STAY AT MODERATE LEVELS THROUGH THIS MORNING AND THEN
SHIFT NORTHWEST WITH FRONTAL PASSAGE TUESDAY AFTERNOON AND EARLY
EVENING. WINDY CONDITIONS WITH A FEW GALE FORCE GUSTS WILL BE
POSSIBLE TONIGHT THROUGH WEDNESDAY EVENING WITH MODIFIED ARCTIC
AIRMASS DENSITY OVER RELATIVELY WARM WATERS. MODELS SUGGEST
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST- CENTRAL GULF AND
MOVES EAST ACROSS THE CENTRAL GULF. THIS MAY BRING AN INCREASE IN
GRADIENT WINDS ACROSS THE NORTH GULF LATER IN THE WEEK. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE TIDAL LAKES AND GULF WATERS
TONIGHT...AND WILL LIKELY REMAIN IN EFFECT OVER THE GULF WATERS
THROUGH AT LEAST WEDNESDAY.

&&

.HYDROLOGY...
SEVERAL AREA RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE...AND EVEN
MORE ARE EXPERIENCING HIGH FLOWS. RIVER FLOODING WILL CONTINUE TO
BE A CONCERN FOR THE NEXT FEW DAYS OR EVEN INTO THE NEXT WEEK FOR
THE LONGER REACH RIVERS SUCH AS THE PEARL. PLEASE REFER TO THE
LATEST RIVER FLOOD WARNINGS...RIVER FLOOD STATEMENTS AND RIVER
FORECASTS FOR ADDITIONAL DETAILS REGARDING SPECIFIC RIVERS.

&&

.CLIMATE...
CONCERNING NEW ORLEANS RAINFALL...ABNORMALLY WET CONDITIONS OVER
THE PAST COUPLE OF WEEKS HAVE MADE THIS THE WETTEST DECEMBER ON
RECORD. AS OF 3AM...THE NEW ORLEANS AIRPORT HAS RECORDED 19.39
INCHES OF RAIN THIS MONTH. THAT IS A WHOPPING 14.45 INCHES HIGHER
THAN THE NORMAL TOTAL RAINFALL FOR DECEMBER. THE HIGH RAINFALL
TOTALS THIS MONTH HAVE ACTUALLY ALREADY PUSHED DECEMBER 2009 INTO
THE TOP 3 WETTEST MONTHS EVER RECORDED AT THE NEW ORLEANS AIRPORT.
THE ONLY WETTER MONTHS WERE NOVEMBER 1989 WITH 19.81 INCHES...AND
MAY 1995 WITH 21.18 INCHES. WITH ANOTHER 16 DAYS OF THE MONTH
LEFT...AND MORE RAINFALL FORECAST FOR TODAY...IT IS ENTIRELY
POSSIBLE THAT DECEMBER 2009 WILL GO DOWN AS THE WETTEST MONTH EVER
FOR THE NEW ORLEANS AIRPORT.

RECORDS FOR AUDUBON AND THE REST OF THE NEW ORLEANS AREA COULD NOT
BE COMPILED IN TIME TO INCLUDE THEM IN THIS DISCUSSION.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  62  39  57  37 / 100  20  10  10
BTR  64  42  58  40 / 100  30  10  10
MSY  69  47  59  46 / 100  40  10  20
GPT  67  44  59  42 / 100  40  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...DENSE FOG ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
     LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA
     RIVER LA OUT 20 NM.

     DENSE FOG ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA OUT 20 NM.

&&

AVIATION...35
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Dec 15, 11:32 AM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CST TUE DEC 15 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-161745-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1132 AM CST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLASH FLOODING...
HEAVY RAINS WILL STEADILY TAPER IN INTENSITY AND COVERAGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO THE EARLHY EVENING. SOME AREAS
MAY STILL EXPERIENCE 1 TO 2 INCHES IN HEAVIER BANDS BUT MOST
LOCATIONS SHOULD RANGE ABOUT 1/2 INCH TO 1 INCH FOR THE REMAINDER
OF THE AFTERNOON.

THUNDERSTORMS...
A FEW THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING
WIND GUSTS 30 TO 40 MPH...SMALL HAIL AND VERY HEAVY RAINFALL. DUE
TO SATURATED AND SOGGY GROUND...SHALLOW ROOTED TREES MAY FALL
DURING PERIODS OF HIGH GUSTINESS.

RIVER FLOODING...
MANY RIVERS ACROSS THE OUTLOOK AREA ARE NEAR OR ABOVE FLOOD STAGE.
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS.

MARINE HAZARDS...
A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE TIDAL LAKES AND GULF
WATERS TONIGHT DUE TO EXPECTED STRONG WINDS OF 20 TO 25 KNOTS AND
SEAS BUILDING TO 7 FEET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING...
MANY AREA RIVERS WILL REMAIN NEAR OR ABOVE FLOOD STAGE. SOME
LOCATIONS ARE FORECAST TO RISE TO MODERATE OR MAJOR FLOOD LEVELS.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND RIVER
FORECASTS FOR MORE DETAILS.

MARINE...
A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT OVER THE GULF WATERS
THROUGH WEDNESDAY DUE TO EXPECTED STRONG WINDS AND HIGH SEAS.

.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE
NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. THE NATIONAL
WEATHER SERVICE CAN BE REACHED AT 5 0 4 5 2 2 7 3 3 0...OR 9 8 5 6
4 9 0 3 5 7.

24/RR

In the hours before

Local storm report, Dec 15, 5:59 AM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
559 AM CST TUE DEC 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      DESTREHAN               29.96N 90.37W
12/15/2009                   ST. CHARLES        LA   EMERGENCY MNGR

            SIGNIFICANT ROAD AND STREET FLOODING ACROSS MUCH OF ST.
            CHARLES PARISH...INCLUDING LULING...ST. ROSE...BOUTTE.

&&

RSW
Local storm report, Dec 15, 6:04 AM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
604 AM CST TUE DEC 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      METAIRIE                30.00N 90.18W
12/15/2009                   JEFFERSON          LA   NWS EMPLOYEE

            UP TO 18 INCHES OF WATER COVERED AIRLINE PARK BLVD NEAR
            NAPOLEON AVENUE.

&&

MEFFERSO
Local storm report, Dec 15, 9:29 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
929 AM CST TUE DEC 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     FLASH FLOOD      BOUTTE                  29.90N 90.40W
12/15/2009                   ST. CHARLES        LA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORT 15 HOMES FLOODED.
            ABOUT 100 HOMES ARE THREATED WITH FLOOD WATERS AT THIS
            TIME. SECONDARY ROADS ARE FLOODED. US HIGHWAY 90 IS OPEN
            AT THIS TIME.

&&

MCK
Local storm report, Dec 15, 10:45 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CST TUE DEC 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      METAIRIE                30.00N 90.18W
12/15/2009                   JEFFERSON          LA   NWS EMPLOYEE

            UP TO 18 INCHES OF WATER COVERED SOME AREAS IN THE
            AIRLINE PARK SUBDIVISION.

&&

MCK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:27 PM CSTFlash Flood WarningLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington3 hr
Dec 14, 6:32 PM CSTSpecial Marine WarningLIX28 min
Dec 14, 6:36 PM CSTFlash Flood WarningLIXAscension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more114 min
Dec 14, 6:57 PM CSTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles78 min
Dec 14, 7:12 PM CSTSpecial Marine WarningLIX63 min
Dec 14, 7:19 PM CSTRiver Flood WarningLIXSaint Helena36 hr
Dec 14, 7:19 PM CSTRiver Flood WarningLIXLivingston48 hr
Dec 14, 7:23 PM CSTRiver Flood WarningLIXTangipahoa25 hr
Dec 14, 7:31 PM CSTRiver Flood WarningLIXSaint Tammany26 hr
Dec 14, 8:20 PM CSTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles5 hr
Dec 14, 8:49 PM CSTFlash Flood WarningLIXAscension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more5 hr
Dec 14, 9:11 PM CSTRiver Flood WarningLIXWashington5 days
Dec 15, 2:07 AM CSTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more113 min
Dec 15, 2:51 AM CSTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne39 min
Dec 15, 3:09 AM CSTSmall Craft AdvisoryLIX4 days
Dec 15, 4:00 AM CSTFlash Flood WarningLIXAssumption, Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more105 min
Dec 15, 5:07 AM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard113 min
Dec 15, 6:05 AM CSTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Saint Charles3 hr
Dec 15, 6:44 AM CSTFlash Flood WarningLIXLafourche, Saint Charles, Saint John the Baptist, Terrebonne2 hr
Dec 15, 7:07 AM CSTAreal Flood AdvisoryLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee, Saint Helena and 4 more113 min
Dec 15, 8:50 AM CSTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist3 hr
Dec 15, 9:15 AM CSTAreal Flood AdvisoryLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 2 more2 hr
Dec 15, 9:18 AM CSTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles42 min
Dec 15, 10:01 AM CSTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles3 hr
Dec 15, 10:04 AM CSTFlash Flood WarningLIXAssumption, Lafourche, Terrebonne3 hr
Dec 15, 11:23 AM CSTAreal Flood AdvisoryLIXJefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne112 min
Dec 15, 12:09 PM CSTSpecial Marine WarningLIX66 min
Dec 15, 12:12 PM CSTMarine Dense Fog AdvisoryLIX6 hr
Dec 15, 1:15 PM CSTSpecial Marine WarningLIX60 min
Dec 15, 2:57 PM CSTFlash Flood WarningLIXLafourche, Saint Charles4 hr
Dec 15, 3:00 PM CSTSpecial Marine WarningLIX60 min

Nearby

Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.